On the convergence of multiple Fourier series of functions of bounded partial generalized variation

Ushangi Goginava, Artur Sahakian

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

The convergence of multiple Fourier series of functions of bounded partial Λ-variation is investigated. The sufficient and necessary conditions on the sequence Λ = {λn} are found for the convergence of multiple Fourier series of functions of bounded partial Λ-variation.

Original languageEnglish
Pages (from-to)45-56
Number of pages12
JournalAnalysis Mathematica
Volume39
Issue number1
DOIs
Publication statusPublished - Mar 2013
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • General Mathematics

Fingerprint

Dive into the research topics of 'On the convergence of multiple Fourier series of functions of bounded partial generalized variation'. Together they form a unique fingerprint.

Cite this